# SDR AALA20150619010

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 59,503 hours, 15,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING CRUISE CREW REPORTS 1.5 HOURS INTO FLIGHT EICAS SHOWED, LOW QTY, WITH RT HYD SYS QTY .48 DISPLAYED THEN SLOWED TO APPROX .8 PER MIN AT .20 SHUT PUMPS OFF.  REPLACED THE O RING ON RT ENG DRIVEN PUMP FILTER MODULE PRESS PORT IAW AMM 29-11-17.  SERVICED RT HYD SYS.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
